Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

If I take a pill and throw up about five minutes later is the pill still going to be in my system?

I'm prescribed xanax for anxiety and to help me sleep. I took one pill and threw up like 5 minutes later. Is it still going to be affective or will throwing up that soon after taking it take it out of my system?

Answer Question
 
Anonymous

Asked by Anonymous at 12:06 AM on Jan. 4, 2009 in Health

Answers (2)
  • Kinda gross but..did you see the pill in the vomit? Also if you wait about 1/2 hr I think you would be able to tell if the xanax was working or not. If you saw the pill, then I would take it again. If not just wait & see how you feel. You dont want to double dose that stuff.
    Anonymous

    Answer by Anonymous at 12:30 AM on Jan. 4, 2009

  • I didn't see the pill ,but it was kinda hard to tell if you know what I mean. I'm prescribed to take 4 a day they are only the .5mgs. I usually only take one or two a day though. I just didn't know if I should go ahead and take a second one or not. Thanks for your help though,
    Anonymous

    Answer by Anonymous at 1:18 AM on Jan. 4, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.